Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 11 found articles
 
 
  A complete characterization of disjunctive conic cuts for mixed integer second order cone optimization
 
 
Title: A complete characterization of disjunctive conic cuts for mixed integer second order cone optimization
Author: Belotti, Pietro
Góez, Julio C.
Pólik, Imre
Ralphs, Ted K.
Terlaky, Tamás
Appeared in: Discrete optimization
Paging: Volume 24 (2017) nr. C pages 3-31
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 11 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands